# SDR UPS202138

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Condition: Corrosion
- Location: Bs 683-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON INNER SKIN LAP BS 683-685 STRINGER 4 RT.  INSTALLED REPAIR IAW SRM 53-30-3.
